The discrete dynamics of monotonically decomposable maps

Hal Smith

Research output: Contribution to journalArticlepeer-review

43 Scopus citations


We extend results of Gouzé and Hadeler (in Nonlinear World 1:23-34, 1994) concerning the dynamics generated by a map on an ordered metric space that can be decomposed into increasing and decreasing parts. Our main results provide sufficient conditions for the existence of a globally asymptotically stable fixed point for the map. Applications to discrete-time, stage-structured population models are given.

Original languageEnglish (US)
Pages (from-to)747-758
Number of pages12
JournalJournal Of Mathematical Biology
Issue number4
StatePublished - Oct 2006

ASJC Scopus subject areas

  • Modeling and Simulation
  • Agricultural and Biological Sciences (miscellaneous)
  • Applied Mathematics


Dive into the research topics of 'The discrete dynamics of monotonically decomposable maps'. Together they form a unique fingerprint.

Cite this